# SDR 95ZZZX6684

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N442PC
- Make and model: Diamon DA20-A1
- Aircraft serial: 10042
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 2027220600
- Condition: Cracked
- Location: Pilot Rudder
- Part time: 154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF POOR BRAKING ACTION.  INSPECTION DISCOVERED THAT BOTH THE PILOT'S RUDDER PEDALS WERE BENT BACK AT THE OUTSIDE.  REMOVAL OF THE PEDALS DISCLOSED THE PEDALS WERE CRACKED AT THE WELD.  SUBMITTER SUGGESTS CAUSE IS (WEAK DESIGN), AND THE FACT THAT THE PEDALS ARE ADJUSTED BY PUSHING THEM WITH THE FEET.  ALSO, POOR PLACEMENT OF THE PILOT'S FEET ON THE PEDALS MAY ALLOW MORE FORCE TO BE APPLIED TO THE WEAK SIDE OF THE PEDAL.
